# SDR DALA1024391816

- Difficulty date: September 22, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 37,012 hours, 8,443 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SULFER TYPE ODOR THOUGHOUT CABIN AND FLIGHT DECK/ SMOKE/ HAZE OBSERVED BY F/A. ON LANDING HAD EICAS MESSAGE LT ACM.  FOUND LT ACM SEIZED.
